# SDR ABXA9701247

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578253
- Condition: Corroded
- Location: Bs 120-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT OUTBOARD COCKPIT FLOOR PANEL CORRODED AT STA 120 TO 160.  REPLACED FLOOR PANEL.
